Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

ON THE KADANE-DUNCAN CONJECTURE

Gang Li
Statistica Sinica
Vol. 2, No. 2 (July 1992), pp. 595-604
Stable URL: http://www.jstor.org/stable/24304878
Page Count: 10
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ON THE KADANE-DUNCAN CONJECTURE
Preview not available

Abstract

Let X1 and X2 be two independent, nondegenerate and symmetric random variables with centers of symmetry μ1 and μ2 respectively. This note proves the Kadane-Duncan conjecture that X1X2 is symmetric if and only if μ1μ2 = 0.

Page Thumbnails

  • Thumbnail: Page 
[595]
    [595]
  • Thumbnail: Page 
596
    596
  • Thumbnail: Page 
597
    597
  • Thumbnail: Page 
598
    598
  • Thumbnail: Page 
599
    599
  • Thumbnail: Page 
600
    600
  • Thumbnail: Page 
601
    601
  • Thumbnail: Page 
602
    602
  • Thumbnail: Page 
603
    603
  • Thumbnail: Page 
604
    604